Somebody please, please, please help!!!
I'm a 20 year old female in good general health, but about two weeks ago, I got the depo-provera birth control shot. Since then, I've had several adverse reactions, including the fact that my hair is thinning dreadfully. There are big spaces between hair and skin, and it's getting very sparse at the front of the hairline, and at the temples.
I'm very distraught about it, I can't stop crying- I'm not a very shallow person, but i really just don't want this to be happening to me. I'm a pretty homely girl my hair is naturally thin but it is- or was, the only pretty thing about me. My boyfriend always told me how beautiful he thinks my hair is, and he loves to play with it, and now it's falling out, and I don't want him to see me like this and I just don't know what to do!
I don't plan on getting the next shot, but in the mean time, does anyone please have any advice as to how I can stop the hair loss from getting any worse, and how I can fix the dammage that's already been done?
Also, has anyone out there had similar experiences, and if so, how much hairloss can I expect to experience? How long will it take to get back to normal?
Any help is greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?